# SDR AALA202111117609

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 17,972 hours, 6,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR ALARM ECAM AND CIDS. AFT LAVATORY. DID NOT DISPLAY WHICH. ACCOMPLISHED OPERATIONAL TEST OF LAV SMOKE DETECTOR SYSTEM PER AMM 26-17-00. NO FAULTS DETECTED.
